# SDR SIMA200710602

- Difficulty date: April 10, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 22,880 hours, 24,952 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ON IN-FLIGHT, RETURNED TO DFW.  TROUBLESHOT SYSTEM WITH NO DEFECTS NOTED, RETURNED TO SERVICE.
